# SDR AALA202302244762

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,338 hours, 6,824 cycles
- Engine: Iae V2533A5
- Engine time: 17,338 hours, 6,824 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18487
- Condition: Vibration
- Location: Zone 400 - Nac/P
- Part time: 17,338 hours, 6,824 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, APPROXIMATLEY 22,700 EXCESSIVE ENGINE VIBRATION ON #2 ENGINE. FLIGHT CREW BROUGHT #2 THRUST LEVER TO IDLE ENGINE RAN SMOOTH, TRIED TO ADVANCE BACK TO CLIMB DETENT AND VIBRATION RESUMED. FLIGHT CREW KEPT #2 ENGINE AT IDLE FOR REMAINDER OF FLIGHT. THE AIRCRAFT LANDED A DFW SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED ENGINE VIBRATION SURVEY AND DETERMINED VIBRATION WAS WITHIN ACCEPTABLE LIMITS.
